Access count of this item: 51

Files in This Item:
File Description SizeFormat 
0517-9.pdf761.72 kBAdobe PDFView/Open
Title: On the indices and integral bases of abelian biquadratic fields(Distribution of values of arithmetic functions)
Authors: Nakahara, Toru
Issue Date: Apr-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 517
Start page: 91
End page: 100
URI: http://hdl.handle.net/2433/98397
Appears in Collections:Distribution of Values of Arithmetic Functions

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.